It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Lexapro Rash - Serious or Not



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-24-2007, 01:40 PM   #1
    nina1915
    Junior Member
    (female)
     
    nina1915's Avatar
     
    Join Date: Jan 2007
    Location: USA
    Posts: 19
    nina1915 HB User
    Lexapro Rash - Serious or Not

    Today is my 8th day taking Lexapro and since Saturday or Sunday I've slowly developed a very itchy rash on my torso, neck and back of my head. I called my PCP who gave me the rx (haven't switched yet) on Monday and he said it wasn't a side effect of the Lexapro and just to keep taking it. I was looking it up online today and read that a rash is a very serious side effect and that I should seek emergency treatment right away. Has anyone else had this problem with Lexapro? Thanks.

     
    Sponsors Lightbulb
       
    Old 01-24-2007, 06:46 PM   #2
    worriertwo
    Junior Member
    (male)
     
    Join Date: Nov 2006
    Posts: 14
    worriertwo HB User
    Re: Lexapro Rash - Serious or Not

    Certain rashes are a very serious side effect, especially if your skin begins to blister or peel. They are very rare occurrences but they do happen. You should see a doctor to be sure it is nothing serious.

     
    Old 01-24-2007, 09:03 PM   #3
    jete23
    Senior Member
    (female)
     
    jete23's Avatar
     
    Join Date: May 2004
    Posts: 264
    jete23 HB User
    Re: Lexapro Rash - Serious or Not

    I know several ppl. who have taken this med and have never heard of this as a side effect. Double check with your pharmacist...maybe its not from the meds. Could be stress related or have you switched your soap or laundry detergent

     
    Old 01-30-2007, 11:36 AM   #4
    nina1915
    Junior Member
    (female)
     
    nina1915's Avatar
     
    Join Date: Jan 2007
    Location: USA
    Posts: 19
    nina1915 HB User
    Re: Lexapro Rash - Serious or Not

    I couldn't take the itching anymore and went back to the doctor today. I wanted to know what the rash was from if it wasn't from the Lexapro. It was starting to spread to my face. Part of my anxiety comes from my appearance and looking that bad to me was worse than the itchiness. He took one look at my rash and said it WAS from the Lexapro. I'm so mad at him for not seeing me last week when I called. He told me to stop taking it today (already took this morning) and start taking 1 Zyrtec for 5 days. If the rash goes away then I should start taking Paxil CR 12.5 mg every day for 2 weeks. If my body handles that okay then he wants me to try Paxil CR 25 mg every day. I hope it works because I'm a mess, physically and emotionally from this rash. I even called out sick the other day so no one could see me.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    itching on 10mg. of lexapro addie1947 Depression 2 10-13-2007 05:29 AM
    Lexapro - Has Anyone Tried This? KindlyKat Depression 29 02-06-2007 10:11 AM
    On lexapro for 3 weeks now Strawberry.hill Bipolar Disorder 7 06-22-2006 03:09 PM
    What time of day do you recommend taking Lexapro? Kari7171 Depression 285 02-20-2006 09:41 PM
    Adderal and lexapro???? nikatnyte2005 ADD / ADHD 4 10-12-2005 08:16 AM
    about the lamictal rash???? PollyPrissyPants Bipolar Disorder 4 06-10-2004 11:39 AM
    prozac to lexapro Jensmom Depression 9 02-18-2004 11:22 AM
    Starting Lexapro inspirations Depression 18 11-22-2003 12:48 AM
    Information on LEXAPRO 20MG TABLET Josephine Epilepsy 0 08-31-2003 09:31 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:18 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!